# SDR 95ZZZM731

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210NE
- Make and model: Boeing 727-31
- Aircraft serial: 18903
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Gear Box
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE OIL QUANTITY STARTED DEPLETING.  THE AIRCRAFT MADE AN UNSCHEDULED LANDING AT SHV WITHOUT INCIDENT.  OIL QUANTITY INDICATION WAS NEAR ZERO WITH OIL PRESS AND TEMP NORMAL.  FOUND THE OIL FILTER BYPASS SWITCH RETURN LINE LEAKING AT ITS THREADED CONNECTION TO THE ACCESSORY GEAR BOX.  REPAIRED THREADS WITH HELI-COIL INSERT, RECONNECTED OIL LINE, SERVICED ENGINE OIL AND LEAK CHECKED GOOD.  (M)
